| Model Number |
9-ASD-022 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, a 22mm amplatzer septal occluder was chosen for implant with a 10fr amplatzer torqvue delivery system.During deployment, the device had a cobra deformation.After multiple attempts to correct the configuration, a decision was made to replace the device with an 18mm amplatzer septal occluder.The replacement device was implanted in the patient with no reported adverse consequences.It was reported the deformed device was never released from the delivery cable while inside the patient and there was no angulation/kink with the delivery system.There was no interaction with cardiac structures during deployment.The patient remained hemodynamically stable throughout the procedure and the patient status was reported as stable.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.An image was received from the field and the image appears to show the device deforming cobra shape, however, the device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.